# SDR EIAA2000073

- Difficulty date: February 2, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C1 CHECK, M/D BS 460 STR 13R FLOORBEAM WEB CRACKED.  REPAIRED FROM RBL 76 TO RBL 115 PER SRM 53-10-07.  (X)
